|ABHI asks: |
HI,I have a thick,wavy and a bit curly hair..I use oil daily and this has seemed to add the curliness more. I have tried many hairstyles but nothing seems to suit me. Using shampoo doesnít help either. To sum up, I need to get rid of this curliness and a hairstyle that suits me.
|Answered By: |
Have you been to a salon for a consultation? If not, itís a really good place to start. There are lots of fabulous smoothing systems that would just relax some of your curl then you would be able to control your hair better and choose to wear it curly or straight with the use of the correct moisturising shampoo and a good temperature controlled straightener. Then you have so many options as far as a hair style is concerned. Salons are also often looking for models to try these new systems or let trainees practice so then you can have the service for a fraction of the cost, if thatís a concern to you? ...More >
|Lynda asks: |
When I was younger I had beautiful thick hair and since turning 70 it is fine and flyaway. The only time it looks good is when I go to the hairdressers to get my colour done. Is there anything I can do to keep it looking good all of the time?
|Answered By: |
If your hair is fine, it is better to try a short-to-medium version of a bob haircut or a pixie hairstyle with some teasing at the roots for added volume. These styles are timeless and quite easy to style at home. Lighter tones are easier to maintain, which is why many older women opt for blondish or caramel hues. Speak to your hairdresser and ask how often you should come for a colour and cut, and ask if they offer any promotions or discounts for mid-week visits.
|Kim Palmer asks: |
I wonder if you would be able to help me..... I am a 50 years old woman, Disabled and am worried about my hair.
Of late it seems to be getting thinner. When I wash my hair, (which is normally in the bath for ease) I notice that there is quite a bit in the bath when I release the water. When it is freshly washed and dry, it doesnít notice so much just when it needs washing but it is starting to worry me. Iíve had issues in the past with this when I was younger, but that was because of medication I was taking at the time. SO I was prescribed a lotion by the doctors. Is there anything though, that I can use to thicken it without going down the medical route?
For the last month or so, I have been using Alpecin double effect, for thinning and dandruff hair but I have to say Iím not mad about the results. But maybe I havenít given it enough time to work? I am also taking Hair, Nails and Skin vitamin tablets, which seem to be doing wonders for my nails and skin, but my hair not so much! I donít want a product though that is too pricey as I am outta work too!
I have coloured my hair, but have not for a while as lately, I have wondered if I should just let it go grey now-especially as it is thinning!
Any help you would be able to give me would be much appreciated. I look forward to hearing from you.
Thanks then, and kind regards
|Answered By: |
Hello kim, A diffuse Thinning to your hair from stress or a vitamin deficiencies is called a Telogen Effluvium. This does recover in time .If you are vitamin Deficient then blood tests will be required to confirm this and I suggest you visit a Trichologist .You may need to take along side a hair vitamin and extra iron supplement! ...More >
If the hair loss is due to a hormone in balance so a noticeable thinning to the top of your scalp , then medication is the only way to slow this down. This medication is Regaine! Colouring your hair is not a problem as this will not affect hair loss.
Using a thickening Fibre such as Viviscal can help cosmetically mask your loss which can help with self confidence.
Page 49 of 205
3 Records on this page